# SDR IXXA9800053

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 960
- Part time: 68,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON FLOOR CUSP VERTICAL SUPPORT FITTING AT FUSELAGE STATION 960 LONGERON 21 LEFT.  REPAIR WAS ACCOMPLISHED BY CORROSION REMOVAL, FABRICATION AND INSTALLATION OF AN REPAIR FITTING AND A REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL 53-20-0, 51-1-8 AND ENGINEERING ORDER 53-DC8-98.
